MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KENDALL; SLEEVE, LIMB, COMPRESSIBLE

CARDINAL HEALTH 200, LLC KENDALL; SLEEVE, LIMB, COMPRESSIBLE
Model Number 83022
Health Effect - Clinical Codes Diaphoresis (2452); Skin Inflammation/ Irritation (4545)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Patient refused to wear sequential compression device (scd) leg sleeves because it makes him sweat and causes irritation on shins and calves.

Brand Name
KENDALL
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key24965304
Report Number24965304
Device Sequence Number13353054
Product Code JOW
UDI-Device Identifier10885380186462
UDI-Public(01)10885380186462
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2026
Report Date (Section F) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number83022
Device Catalogue Number83022
Device Lot Number50370S02D
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale
Patient Weight74 KG
Date Report Sent to FDA04/14/2026